| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Fold (1255)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nonhealth care professional reported that during the intraocular lens (iol) implantation surgery, there was difficulty in loading the lenses.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Corrected information provided in h.6.Additional information provided in b.5.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and reported that the lens did not fold correctly, and the issue occurred during loading/priming and there was no patient contact.